Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The maximum of Brownian motion with parabolic drift
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Electronic Journal of Probability, ISSN 1083-6489, E-ISSN 1083-6489, Vol. 15, 1893-1929 p.Article in journal (Refereed) Published
Abstract [en]

We study the maximum of a Brownian motion with a parabolic drift; this is a random variable that often occurs as a limit of the maximum of discrete processes whose expectations have a maximum at an interior point. We give new series expansions and integral formulas for the distribution and the first two moments, together with numerical values to high precision.

Place, publisher, year, edition, pages
2010. Vol. 15, 1893-1929 p.
Keyword [en]
Brownian motion, parabolic drift, Airy functions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-51325ISI: 000284329000001OAI: oai:DiVA.org:su-51325DiVA: diva2:385070
Note
authorCount :3Available from: 2011-01-11 Created: 2011-01-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Martin-Lof, Anders
By organisation
Department of Mathematics
In the same journal
Electronic Journal of Probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf